# SDR WX0A2023112731898

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N241NV
- Make and model: Airbus A320-214
- Aircraft serial: 1221
- Aircraft time: 57,632 hours, 40,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56540
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE BROKEN / REMOVED AND REPLACED THE FWD MEGAPHONE REF A320 LOPA EMERGENCY EQUIPMENT LAYOUT A2250006L03. OPS CHECK NORMAL."
